Alert archive / Florida / River Flood Warnings in 2009
River Flood Warning 13, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Mar 28, 2009, 10:26 PM CDT for Walton County, Florida. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2009, 10:26 PM CDT (03:26 UTC)
- Expired
- Mar 30, 2009, 6:35 PM CDT
- In force
- 44 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Moderate
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Mossy Head (CR 1087) (MHDF1).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02368500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS42 KTAE 290326
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1126 PM EDT SAT MAR 28 2009
...THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN FLORIDA...
SHOAL RIVER NEAR MOSSY HEAD AFFECTING WALTON COUNTY
...MODERATE FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
...HEAVY INTENSE RAINFALL THIS MORNING WITH AMOUNTS RANGING NEAR 9 INCHES OVER A
THREE HOUR PERIOD FELL ACROSS THE UPPER SHOAL RIVER BASIN. THE SHOAL RIVER
AT MOSSY HEAD HAS RESPONDED WITH VERY SHARP RISES WHICH ARE EXPECTED TO PEAK
THIS EVENING NEAR 21.9 FEET.
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC131-300326-
/O.NEW.KTAE.FL.W.0013.090329T0326Z-090330T1658Z/
/MHDF1.2.ER.090328T2001Z.090329T0515Z.090330T1058Z.UU/
1126 PM EDT SAT MAR 28 2009
THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A
* FLOOD WARNING FOR
THE SHOAL RIVER NEAR MOSSY HEAD.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM SATURDAY THE STAGE WAS 19.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THHE RIVER IS EXPECTED TO CREST 21.9 FEET AT 10PM CDT THIS EVENING.
* FLOOD STAGE IS 14.0 FEET.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SUN MON
SHOAL RIVER
MOSSY HEAD 14 19.6 SAT 08 PM 19.0 13.9
$$1 follow-up statement
000
WGUS82 KTAE 291913
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
313 PM EDT SUN MAR 29 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SHOAL RIVER NEAR MOSSY HEAD AFFECTING WALTON COUNTY
...MODERATE FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC131-301913-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-090330T2335Z/
/MHDF1.2.ER.090328T2001Z.090329T0700Z.090330T1735Z.UU/
313 PM EDT SUN MAR 29 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE SHOAL RIVER NEAR MOSSY HEAD.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM SUNDAY THE STAGE WAS 19.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
EARLY AFTERNOON.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
SHOAL RIVER
MOSSY HEAD 14 19.5 SUN 12 PM 15.0 M M M M
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 28, 10:45 AM CDT, 11 hours 41 minutes earlier.
Area forecast discussion, Mar 28, 10:45 AM CDT, 11 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1145 AM EDT SAT MAR 28 2009
...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL CONTINUES REST OF
TODAY...
REAL BUSY SO JUST A BRIEF UPDATE...
JUST ISSUED A COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT WITH GREATEST CHANCE OF COASTAL FLOODING
MID-LATE AFTN AT TIMES OF HIGH TIDE (SEE CFWTAE FOR MORE DETAILS).
OTHERWISE...SEVERE WX EVENT CONTINUES TODAY. INTENSE UPPER LOW
EXITING OK WILL BEGIN TO EVOLVE INTO OPEN WAVE AS IT EJECTS RAPIDLY
NEWD THRU TONIGHT INTO OH VALLEY. VIGOROUS SURFACE LOW IS POSITIONED
OVER THE LOWER MISSISSIPPI VALLEY WITH ASSOCD WARM FRONT STRETCHING
EAST ACROSS THE SE STATES. ASSOCD COLD FRONT STRETCHING SOUTHWARD
FROM THIS LOW INTO GULF. AHEAD OF TROUGH...INCREASING SWLY WINDS
PROMOTING DEEP LYR SHEAR WITH SSWLY LL JET IN EXCESS OF 60 KT
SWEEPING AHEAD OF SYSTEM. LOCAL OBS SHOW THAT STRONGEST WINDS
BEGINNING TO MIX DOWN OVER CWA. APPROACHING UPPER SYSTEM WILL DRAG
STRENGTHENING COLD FRONT AND PRE-FRONTAL SQUALL ACROSS LOCAL AREA
THIS AFTN AND EVENING. ASSOCD MCS SYSTEM THAT EVOLVED IN LA LAST
NIGHT MOVING EWD ACROSS CWA YIELDING STRONG TO SEVERE STORMS AND
TORNADOES ACROSS OUR AREA. SMALLER-SCALE SUPERCELLS/BOW ECHOES SEEN
ON RADAR WILL CONTINUE TO EVOLVE OFF THE GULF AND/OR NEAR THE FRONT
AND IMPACT THE REGION WITH FURTHER SEVERE WX AS THEY RACE NEWD.
WILL UPDATE PERIODICALLY AS NECESSARY. PLEASE REFER TO LSR'S AND
SEVERE WX PRODUCTS FOR MORE DETAILS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS.
FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
LIBERTY...WAKULLA...WASHINGTON.
HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR THE FOLLOWING
ZONES: FRANKLIN.
HIGH SURF ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: BAY...COASTAL WALTON...GULF.
COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
BLOCKHazardous weather outlook, Mar 28, 3:53 AM CDT, 18 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 453 AM EDT SAT MAR 28 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-291000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 453 AM EDT SAT MAR 28 2009 /353 AM CDT SAT MAR 28 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH THIS EVENING... ...A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING FOR SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND THE EASTERN FLORIDA PANHANDLE... ...HIGH SURF ADVISORY ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS... A POWERFUL UPPER LEVEL STORM SYSTEM OVER THE RED RIVER VALLEY WILL PUSH A STRONG COLD FRONT THROUGH THE REGION TODAY. STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...ALONG WITH VERY HEAVY RAINFALL. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE TODAY ACROSS THE FLORIDA PANHANDLE AND BIG BEND...SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. THE STRONGEST ACTIVITY WILL AFFECT THE PANHANDLE AND SOUTHEAST ALABAMA THIS MORNING BEFORE SHIFTING WEST INTO THE BIG BEND AND GEORGIA DURING THE AFTERNOON AND EVENING. PORTIONS OF THIS SAME AREA MAY RECEIVE 2 TO 4 ADDITIONAL INCHES OF RAIN TODAY...LEADING TO THE POSSIBILITY OF FLOODING ALONG AREA RIVERS AND STREAMS. THE STRONG ONSHORE FLOW TODAY THROUGH THE WEEKEND WILL LEAD TO HAZARDOUS SURF CONDITIONS AT AREA BEACHES AND HAZARDOUS SEAS OVER THE MARINE WATERS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL BE POSSIBLE THROUGH EARLY SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SURF AND SEAS WILL SLOWLY DIMINISH ON SUNDAY...BUT THERE WILL STILL BE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES. ANOTHER COLD FRONT WILL APPROACH THE REGION BY THE MIDDLE OF NEXT WEEK...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUEST FOR TODAY AS TORNADO OR SEVERE THUNDERSTORMS WATCHES ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Mar 28, 4:56 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 556 PM EDT SAT MAR 28 2009 FLZ017-018-282300- JEFFERSON-LEON- 556 PM EDT SAT MAR 28 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JEFFERSON AND LEON COUNTIES IN NORTH FLORIDA... * UNTIL 700 PM EDT AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF TALLAHASSEE...MOVING NORTHEAST AT 55 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Mar 28, 5:00 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM DOWNBURST MOULTRIE 31.18N 83.79W
03/28/2009 COLQUITT GA EMERGENCY MNGR
TREES AND POWER LINES DOWN COUNTY WIDE
&&
DUGGANSpecial weather statement, Mar 28, 5:41 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 641 PM EDT SAT MAR 28 2009 GAZ130-131-282330- BEN HILL-IRWIN- 641 PM EDT SAT MAR 28 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BEN HILL AND IRWIN COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 730 PM EDT AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF TIFTON TO 10 MILES EAST OF TIFTON TO ALAPAHA...MOVING NORTHEAST AT 45 MPH. THESE STORMS WILL BE NEAR... MYSTIC BY 650 PM EDT. OCILLA BY 655 PM EDT. FITZGERALD BY 700 PM EDT. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS WHICH CAN DOWN TREES AND KNOCK OVER ANY UNSECURED OUTDOOR OBJECTS. THESE STORM ARE PRODUCING TORRENTIAL DOWNPOURS...OVER ALREADY SATURATED SOILS...WHICH MAY RESULT IN LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. THESE STORMS ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Special weather statement, Mar 28, 7:10 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 810 PM EDT SAT MAR 28 2009 FLZ034-290100- DIXIE- 810 PM EDT SAT MAR 28 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE COUNTY IN THE FLORIDA BIG BEND... * UNTIL 900 PM EDT AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORM OVER DIXIE COUNTY AND OVER THE ADJACENT COASTAL WATERS...MOVING NORTHEAST AT 40 MPH. PEOPLE IN DIXIE COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS WHICH CAN DOWN TREES AND KNOCK OVER UNSECURED OUTDOOR OBJECTS. THESE STORMS ARE PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 14-MROCZKA
Local storm report, Mar 28, 10:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1102 PM EDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM DOWNBURST HARTFORD 31.10N 85.70W
03/28/2009 GENEVA AL PUBLIC
BARN DISTROYED, WINDOW BLOWN OUT IN THE HOUSE AND A LARGE
TREE SNAPED OFF AT THE BASE
0654 AM HAIL SAMSON 31.11N 86.05W
03/28/2009 M1.00 INCH GENEVA AL LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED IN SAMSON BY THE ALABAMA STATE
PATROL. REPORTED RELAYED BY BIRMINGHAM WEATHER.
0709 AM HAIL 3 W ENTERPRISE 31.31N 85.90W
03/28/2009 M0.88 INCH COFFEE AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS NICKEL SIZE HAIL IN THE AREA
BETWEEN COUNTY ROAD 625 AND BOLL WEEVIL CIRCLE ON THE
WEST SIDE OF ENTERPRISE. HAIL DURATION IN THE AREA WAS
APPROXIMATELY 20 MINUTES.
0830 AM TSTM WND GST DALEVILLE 31.31N 85.71W
03/28/2009 E0.00 MPH DALE AL PUBLIC
NUMEROUS TREES DOWN IN THE CITY OF DALEVILLE AND
LOCALIZED STREET FLOODING.
0843 AM TSTM WND DMG 3 NNW DOWNTOWN DOTHAN 31.26N 85.41W
03/28/2009 HOUSTON AL BROADCAST MEDIA
TREES DOWN AT WESTGATE PARKWAY AND BRIAR CLIFF ROAD.
TREES ALSO REPORTED DOWN ON BUENA VISTA ROAD.
0900 AM FLASH FLOOD DOWNTOWN DOTHAN 31.22N 85.39W
03/28/2009 HOUSTON AL EMERGENCY MNGR
EXTENSIVE FLOODING AROUND DOTHAN...SOME HOMES WITH WATER
INSIDE...APARTMENT BUILDINGS EVACUATED.
0920 AM FLASH FLOOD GENEVA 31.04N 85.88W
03/28/2009 GENEVA AL PUBLIC
KNEE DEEP WATER REPORTED IN GENEVA AT NORTH MERRITT
STREET AND HART STREET.
0930 AM TSTM WND DMG SHELLMAN 31.76N 84.62W
03/28/2009 RANDOLPH GA LAW ENFORCEMENT
TREES DOWN NEAR SHELLMAN AT HWY 82
0958 AM TSTM WND DMG PARROTT 31.89N 84.51W
03/28/2009 TERRELL GA LAW ENFORCEMENT
TREE REPORTED DOWN IN PARROT.
1025 AM TSTM WND GST 4 SE DAWSON 31.73N 84.40W
03/28/2009 E0.00 MPH TERRELL GA TRAINED SPOTTER
TREES DOWN NEAR CALLIS AND SASSER ROADS.
1037 AM TSTM WND GST ENTERPRISE 31.12N 84.83W
03/28/2009 E0.00 MPH MILLER GA EMERGENCY MNGR
HAIL OF UNKNOWN SIZE..NUMEROUS TREES DOWN ON UNION CHURCH
ROAD.
0100 PM TORNADO DOERUN 31.32N 83.92W
03/28/2009 COLQUITT GA TRAINED SPOTTER
TREES DOWN POSSIBLE TORNADO SEVERAL SHEDS WITH ROOFS OFF
0108 PM HAIL SYLVESTER 31.53N 83.84W
03/28/2009 E1.00 INCH WORTH GA EMERGENCY MNGR
QUARTER SIZE HAIL
0115 PM HAIL 1 E SYLVESTER 31.53N 83.82W
03/28/2009 E0.88 INCH WORTH GA AMATEUR RADIO
POLAND AND SUMNER 1 MILES EAST OF DOWNTOWN SYLVESTER
NICKLE SIZE HAIL.
0125 PM FLASH FLOOD ALBANY 31.58N 84.18W
03/28/2009 DOUGHERTY GA AMATEUR RADIO
MARILYN AND 1ST STREET OVER THE ROADS
0134 PM FLASH FLOOD DOWNTOWN DOTHAN 31.22N 85.39W
03/28/2009 HOUSTON AL TRAINED SPOTTER
URBAN AND SMALL STREAM FLOODING SEVERAL HOMES FLOODED
MANY ROADS IMPASSIBLE
0134 PM HAIL CHULA 31.55N 83.55W
03/28/2009 E0.88 INCH TIFT GA EMERGENCY MNGR
PENNY AND NICKEL SIZED HAIL
0153 PM FLOOD 2 N ALBANY 31.61N 84.18W
03/28/2009 DOUGHERTY GA PUBLIC
LEE CO GA 2 MILES NORTH OF ALABANY WATER OVER THE ROADS
0204 PM FLASH FLOOD SYLVESTER 31.53N 83.84W
03/28/2009 WORTH GA AMATEUR RADIO
SOUTH QUADRANT OF THE CITY EMER MGMT OFFICE EVACUATED
ALONG WITH SEVERAL HOMES WERE EVACUATED BY BOAT.
0205 PM DOWNBURST MARIANNA 30.77N 85.24W
03/28/2009 JACKSON FL COUNTY OFFICIAL
NUMEROUS TREES DOWN ACROSS THE CITY WIDE SPREAD POWER
OUTAGES
0228 PM DOWNBURST 7 NW BAINBRIDGE 30.98N 84.66W
03/28/2009 DECATUR GA PUBLIC
ROOF OFF STRUCTURE AT DOTHAN RD AND CYRENE RD
0228 PM DOWNBURST MARIANNA 30.77N 85.24W
03/28/2009 JACKSON FL PUBLIC
JEFFERSON AND FRANKLIN ST WIMBERLY WAREHOUSE ROOF SHEARED
OFF ROOF OF VERY LARGE WAREHOUSE.
0437 PM DOWNBURST FITZGERALD 31.71N 83.25W
03/28/2009 BEN HILL GA EMERGENCY MNGR
2 TREES DOWN AND POWER LINES DOWN
0515 PM DOWNBURST MOULTRIE 31.18N 83.79W
03/28/2009 COLQUITT GA EMERGENCY MNGR
TREES AND POWER LINES DOWN COUNTY WIDE
&&
JAMSKIThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:44 PM CDT | Areal Flood Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Holmes, Jackson and 3 more | 14 hr |
| Mar 29, 3:21 AM CDT | Red Flag Warning | TAE | Gadsden, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more | 15 hr |
| Mar 29, 2:25 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
River Flood Warnings in Florida, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.